# SDR K11A2016051072401

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 61,873 hours, 47,550 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Failed
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  REPLACED CONTROL LEVER POSITION SWITCH, OP'S CHECKED GOOD IAW AMM 32-61-12.
